Journal of Symbolic Logic

Pure-injectivity and model theory for G-sets

Mike Prest and Ravi Rajani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the model theory of modules the Ziegler spectrum, the space of indecomposable pure-injective modules, has played a key role. We investigate the possibility of defining a similar space in the context of G-sets where G is a group.

Article information

Source
J. Symbolic Logic Volume 74, Issue 2 (2009), 474-488.

Dates
First available in Project Euclid: 2 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1243948323

Digital Object Identifier
doi:10.2178/jsl/1243948323

Mathematical Reviews number (MathSciNet)
MR2518807

Zentralblatt MATH identifier
1168.03023

Citation

Rajani, Ravi; Prest, Mike. Pure-injectivity and model theory for G-sets. J. Symbolic Logic 74 (2009), no. 2, 474--488. doi:10.2178/jsl/1243948323. https://projecteuclid.org/euclid.jsl/1243948323


Export citation